# SDR REXA2016112902377

- Difficulty date: November 29, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 19,980 hours, 12,749 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313531
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 295 FRAME CORRODED BETWEEN STRINGERS 24L AND 24R. REPAIRED THE FRAME IAW REO 670-53-21-799.
